American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J92) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Jaime Ripoll and Miriam Telichevesky. Regularity at infinity of Hadamard manifolds with respect to some elliptic operators and applications to asymptotic Dirichlet problems. Trans. Amer. Math. Soc. 367 (2015) 1523-1541.
Abstract, references, and article information   
View Article: PDF

[2] Sergiu Aizicovici, Nikolaos S. Papageorgiou and Vasile Staicu. Nodal solutions for $(p,2)$-equations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Lingju Kong. Eigenvalues for a fourth order elliptic problem. Proc. Amer. Math. Soc. 143 (2015) 249-258.
Abstract, references, and article information   
View Article: PDF

[4] Dimitri Mugnai and Nikolaos S. Papageorgiou. Wang's multiplicity result for superlinear $(p,q)$--equations without the Ambrosetti--Rabinowitz condition. Trans. Amer. Math. Soc. 366 (2014) 4919-4937.
Abstract, references, and article information   
View Article: PDF

[5] Francesca Faraci, Antonio Iannizzotto and Csaba Varga. Multiplicity results for constrained Neumann problems. Contemporary Mathematics 595 (2013) 219-229.
Book volume table of contents   
View Article: PDF

[6] Maria-Magdalena Boureanu, Benedetta Noris and Susanna Terracini. Sub and supersolutions, invariant cones and multiplicity results for $p$-Laplace equations. Contemporary Mathematics 595 (2013) 91-119.
Book volume table of contents   
View Article: PDF

[7] I. Shestakov. On the Zaremba Problem for the $p$-Laplace Operator. Contemporary Mathematics 591 (2013) 259-271.
Book volume table of contents
View Article: PDF

[8] Petr Honzík and Benjamin J. Jaye. On the good-$\lambda$ inequality for nonlinear potentials. Proc. Amer. Math. Soc. 140 (2012) 4167-4180.
Abstract, references, and article information   
View Article: PDF

[9] Tiziana Giorgi and Robert Smits. Mean value property for $p$-harmonic functions. Proc. Amer. Math. Soc. 140 (2012) 2453-2463.
Abstract, references, and article information   
View Article: PDF

[10] S. B. Kolonitskiĭ. Multiplicity of solutions of the Dirichlet problem for an equation with the $p$-Laplacian in a three-dimensional spherical layer. St. Petersburg Math. J. 22 (2011) 485-495. MR 2729947.
Abstract, references, and article information   
View Article: PDF

[11] Alberto Farina and Enrico Valdinoci. $1$D symmetry for solutions of semilinear and quasilinear elliptic equations. Trans. Amer. Math. Soc. 363 (2011) 579-609. MR 2728579.
Abstract, references, and article information   
View Article: PDF

[12] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Indefinite eigenvalue problems. Math. Surveys Monogr. 161 (2010) 109-115.
Book volume table of contents   
View Article: PDF

[13] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Morse Theoretic Aspects of $p$-Laplacian Type Operators. Math. Surveys Monogr. 161 (2010) MR MR2640827.
Book volume table of contents   

[14] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Monotonicity and uniqueness. Math. Surveys Monogr. 161 (2010) 87-88.
Book volume table of contents   
View Article: PDF

[15] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Anisotropic systems. Math. Surveys Monogr. 161 (2010) 117-133.
Book volume table of contents   
View Article: PDF

[16] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Background material. Math. Surveys Monogr. 161 (2010) 27-43.
Book volume table of contents   
View Article: PDF

[17] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Morse theory and variational problems. Math. Surveys Monogr. 161 (2010) 1-15.
Book volume table of contents   
View Article: PDF

[18] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Abstract formulation and examples. Math. Surveys Monogr. 161 (2010) 17-26.
Book volume table of contents   
View Article: PDF

[19] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. $p$-Linear eigenvalue problems. Math. Surveys Monogr. 161 (2010) 71-77.
Book volume table of contents   
View Article: PDF

[20] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Jumping nonlinearities and the Dancer-Fu\v c\'\i k spectrum. Math. Surveys Monogr. 161 (2010) 97-107.
Book volume table of contents   
View Article: PDF

[21] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Critical point theory. Math. Surveys Monogr. 161 (2010) 45-69.
Book volume table of contents   
View Article: PDF

[22] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Existence theory. Math. Surveys Monogr. 161 (2010) 79-86.
Book volume table of contents   
View Article: PDF

[23] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Nontrivial solutions and multiplicity. Math. Surveys Monogr. 161 (2010) 89-95.
Book volume table of contents   
View Article: PDF

[24] Juan J. Manfredi, Mikko Parviainen and Julio D. Rossi. An asymptotic mean value characterization for $p$-harmonic functions. Proc. Amer. Math. Soc. 138 (2010) 881-889. MR 2566554.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 24 of 24 found      Go to page: 1